Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 28, 2014, 07:28:29 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 647759
  • Total Topics: 49366
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 131
Total: 135

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Exterior problems...  (Read 740 times)

0 Members and 1 Guest are viewing this topic.

Offline justice3175

  • Member
  • Posts: 24
Exterior problems...
« on: November 10, 2007, 02:49:00 PM »
Hey there,

So much has changed since the last time I've been on this website that i don't even know if I'm in the right forum for this. I do have a question that entails something going on with my body - but first, an explanation...

I was diagnosed with the virus 5 years ago. I used to frequent this website enough to know that one cannot recieve an accurate diagnosis for the strange things that happen to the body, however, i am in a temporary living situation where I do not have access to a doctor. So, I've come on here to see if anyone has experienced anything similiar or can give me an idea...

A little over a month ago, in the crevice area of my genitalia, i began to feel an itching sensation. A few days later, i noticed that i was developing bumps. At first, i thought herpes. Then I did some image researching. Not herpes. The bumps were dark...a purplish color. The itching was persistant, and began to irritate - which became painful whenever scratched. I did some more websearching, and thought it might be molluscus contagious. But the bumps formed into one large trail of extended skin - hard to the touch. I'm thinking it's fungal, so I've been spraying some anti-fungal stuff on it, which, when sprayed i feel burning, as well as hearing crackels...hoping that it's working...

this is not a side effect of meds, considering I do not take any - by choice, of course. nor is it an std, considering that i am in a faithful ldr, and have not participated in any sexual activities since August...and even then, it was limited...

So...I started getting concerned on whether or not this might be a form of ks...but does ks itch?

Anyway, i've explained it best i could, so if anyone can give me suggestions on what this might be, I'll gladly research it...

Thank you

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.